Publicacions de la Secció de Matemàtiques

Publicacions de la Secció de Matemàtiques 16 registres trobats  La cerca s'ha fet en 0.02 segons. 
1.
21 p, 292.0 KB Cup-i product and higher homotopies in the de rham complex / Cenkl, Bohumil (Northeastern University) ; Porter, Richard (Northeastern University)
In this note we give a description of the Steenrod squares starting with the analogue of the cup-i product in the deRhamcomplex of Cartan-Miller. The integration of forms over simplices, which induces the isomorphism on cohomology in the deRham theorem, is not an algebra map. [...]
1982 - 10.5565/PUBLMAT_26382_01
Publicacions de la Secció de Matemàtiques, V. 26 n. 3 (1982) p. 9-29  
2.
5 p, 106.8 KB Notes on proper homotopy theories associated with compact PL-manifolds / Dominguez, E. (Universidad de Zaragoza) ; Hernández, L. J. (Universidad de Zaragoza)
The purpose of this note is to present a bigraded sequence of functors associated with compact PL-manifolds . These functors are invariant of proper homotopy type, and distinguish topological spaces which have the same homotopy type. [...]
1982 - 10.5565/PUBLMAT_26382_02
Publicacions de la Secció de Matemàtiques, V. 26 n. 3 (1982) p. 31-35  
3.
6 p, 100.1 KB Periodic surface diffeomorphisms which bound, bound periodically / Ewing, John (Indiana University (Estats Units d'Amèrica)) ; Edmonds, Allan (Indiana University (Estats Units d'Amèrica))
1982 - 10.5565/PUBLMAT_26382_03
Publicacions de la Secció de Matemàtiques, V. 26 n. 3 (1982) p. 37-42  
4.
3 p, 50.9 KB Immersing homogeneous spaces in euclidean space / Hiller, Howard (Georg-August-Universität. Mathematisches Institut (Göttingen, Alemanya))
1982 - 10.5565/PUBLMAT_26382_04
Publicacions de la Secció de Matemàtiques, V. 26 n. 3 (1982) p. 43-45  
5.
32 p, 576.9 KB Nilpotency in group theory and topology / Hilton, Peter (State University of New York. Department of Mathematical Sciences)
1982 - 10.5565/PUBLMAT_26382_05
Publicacions de la Secció de Matemàtiques, V. 26 n. 3 (1982) p. 47-78  
6.
8 p, 161.3 KB Secondary operations, K-theory and H-spaces / Hubbuck, J. R. (University of Aberdeen (Regne Unit). Department of Mathematics)
1982 - 10.5565/PUBLMAT_26382_06
Publicacions de la Secció de Matemàtiques, V. 26 n. 3 (1982) p. 79-86  
7.
14 p, 245.2 KB Fibrations arising in the study of p-torsion in homotopy / Husemöller, D. (Haverford College (Haverford, Estats Units d'Amèrica))
1982 - 10.5565/PUBLMAT_26382_07
Publicacions de la Secció de Matemàtiques, V. 26 n. 3 (1982) p. 87-100  
8.
6 p, 107.4 KB Group ring objects defined by mod p decompositions of bu and algebraic k-theory / Husemöller, D. (Haverford College)
1982 - 10.5565/PUBLMAT_26382_08
Publicacions de la Secció de Matemàtiques, V. 26 n. 3 (1982) p. 101-106  
9.
2 p, 35.4 KB The span and the stable span of a manifold / Koschorke, Ulrich (Universität-Gesamthochschule (Siegen))
1982 - 10.5565/PUBLMAT_26382_09
Publicacions de la Secció de Matemàtiques, V. 26 n. 3 (1982) p. 107-108  
10.
19 p, 286.8 KB Profinite chern classes for group representations / Mislin, Guido (Eidgenössische Technische Hochschule Zürich (Zürich, Suïssa))
1982 - 10.5565/PUBLMAT_26382_10
Publicacions de la Secció de Matemàtiques, V. 26 n. 3 (1982) p. 109-127  
11.
10 p, 177.2 KB H-spaces of self-equivalences of fibrations / Piccinini, Renzo A. (Memorial University of Newfoundland (Canadà))
1982 - 10.5565/PUBLMAT_26382_11
Publicacions de la Secció de Matemàtiques, V. 26 n. 3 (1982) p. 129-138  
12.
22 p, 255.5 KB Note on block invariants / Xin-Yao, Shen (Chinese Academy of Science. Institute of Mathematics(Peking, Xina))
1982 - 10.5565/PUBLMAT_26382_12
Publicacions de la Secció de Matemàtiques, V. 26 n. 3 (1982) p. 139-160  
13.
37 p, 497.7 KB Polynomial and related algebras as cohomology rings (report on recent progress) / Smith, Larry (Mathematisches Institut der Universität (Göttingen, Alemanya))
1982 - 10.5565/PUBLMAT_26382_13
Publicacions de la Secció de Matemàtiques, V. 26 n. 3 (1982) p. 161-197  
14.
8 p, 103.7 KB The finiteness obstruction of the homotopy mixing of two cw complexes / Wojtkowiak, Zdzislaw (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
1982 - 10.5565/PUBLMAT_26382_14
Publicacions de la Secció de Matemàtiques, V. 26 n. 3 (1982) p. 199-206  
15.
8 p, 140.9 KB Formal groups and ring structures for certain periodic cohomology theories / Würgler, Urs (Mathematisches Institut der Universität (Berna, Suïssa))
1982 - 10.5565/PUBLMAT_26382_15
Publicacions de la Secció de Matemàtiques, V. 26 n. 3 (1982) p. 207-214  
16.
29 p, 430.2 KB Cohomology operations and H-spaces / Zabrodsky, A. (The Hebrew University of Jerusalem (Israel))
1982 - 10.5565/PUBLMAT_26382_16
Publicacions de la Secció de Matemàtiques, V. 26 n. 3 (1982) p. 215-243  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.